# SDR CA010307030

- Difficulty date: February 21, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE VIBRATION DURING CLIMB OUT AND LEVEL FLIGHT (FL230). MAXIMUM VALUE WAS 3.3 MILS. LATER FLUCTUATION BETWEEN 2.3 AND 3.3 MILS. ENGINE SHUT DOWN IN FLIGHT. SINGLE ENGINE OPERATION AS PER QRH. CHANGE LEFT ENGINE. REASON: HIGH N1 VIBRATION.
